# SDR DALA2024012200906

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,120 hours, 39,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 186
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE STA Y=186 AND BTW BEAMS #4/5 AT SERVICE DOOR L1. SUMMARY OF NRC 00073: ANGLE (INTERCOSTAL) STA Y=186 AND BTW BEAMS #4/5 AT SERVICE DOOR L1 WAS MANUFACTURED AND REPLACED PER DWG 9955763 REV K, B717-200 SRM 51-41-02-0G, AND 51-41-05-0G. (LP #0164029)
